# SDR AWXA200400504

- Difficulty date: May 11, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 44,635 hours, 26,144 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 106122615
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT OF PHX EN ROUTE FOR ORD AFTER LANDING GEAR RETRACTION LT MAIN LANDING GEAR UNSAFE LIGHT ILLUMINATED.  CYCLED LANDING GEAR AND LIGHT CIRCUIT BREAKER, LIGHT REMAINED ON, TURNED BACK TO PHX FOR REPAIR.  MAINTENANCE FOUND A BROKEN YELLOW WIRE INSIDE INSULATION & CONDUIT WHILE TROUBLESHOOTING LT MAIN LANDING GEAR UPLOCK SENSOR S72.  REMOVED AND REPLACED LT MAIN LANDING GEAR UPLOCK SENSOR S72 IAW BMM 32-61-21, AND REPAIRED BROKEN WIRE, OPERATIONAL CHECK OF LANDING GEAR WAS GOOD.
